MathSciNet Relay Station
MathSciNet bibliographic data
MR2382862 57R56 (57R27)
Gilmer, Patrick M.; Masbaum, Gregor Integral lattices in TQFT. Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 5, 815–844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement